# SDR 2013FA0000146

- Difficulty date: March 5, 2013
- Submitted: March 5, 2013
- Operation: General aviation
- Aircraft: N332DE
- Make and model: Beech C90
- Aircraft serial: LJ674
- Aircraft time: 10,779 hours, 10,738 cycles
- Engine: Pwa PT6A21
- System (JASC): 5700 · Wing Structure
- Part: Bolt
- Part number: 10140245S
- Part serial: 6255
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,706 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LOWER FORWARD WING BOLT CRACKED DURING DYE PENETRANT INSPECTION, CRACK WAS JUST BELOW THE BOLT HEAD RADIUS, INSTALLED NEW BOLT
